Ask a doctor

I Had Radiasse with Lidocaine Five Days Ago, and I Am Itchy All Over- What To Do?

My sister in law and I both had the radiasse with lidocaine five days ago, we are both itchy all over. so bad we can't sleep. we both had itchy rashes at injection site. now we both are very itchy on our backs, chest, arms , head and neck.

Doctor Answers (3)

Itching after Radiesse

+2

Both you and your sister-in-law should contact the physician that performed the procedure.  The timing, location, and characteristics of your symptoms relate them to the injectable session.  Itching and rash are indicative of allergy, which has available and effective treatments.

 

San Diego Facial Plastic Surgeon
5.0 out of 5 stars 29 reviews

Itching after Radiesse

+1

Although it is possible it is very uncommon to be allergic to Radiesse or Lidocaine. Nothing is impossible though and since you have itching and redness associated with your injection , you should contact your dermatologist immediately to evaluate these symptoms.

West Palm Beach Dermatologic Surgeon
5.0 out of 5 stars 3 reviews

Itching after Radiesse injections

+1

I have injected hundreds of patients with Radiesse over the past eight years and have never seen or heard of the symptoms you describe. I think it unlikely that Radiesse injections has caused your itching and that both you and your sister-in-law would happen to be allergic. I suggest you see a board certified dermatologist to be evaluated for the cause of your itching.

Web reference: http://www.dorsetstreetdermatology.com/cosmetic-dermatology/radiesse/

South Burlington Dermatologic Surgeon
5.0 out of 5 stars 8 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...